hrcak mascot   Srce   HID

Glasnik matematički, Vol. 36 No. 2, 2001


Publication date: December 2001

Published on HRČAK: 23 November 2006
Table of contents Full text
k-Proper families and almost approximately polynomial functions (str.177-191) englishpdf 155 KB
Jacek Tabor
Original scientific paper
 
On symmetric block designs (45,12,3) with involutory automorphism fixing 15 points (str.193-222) englishpdf 173 KB
Vinko Mandekić-Botteri
Original scientific paper
 
Local connctedness and unicoherence at subcontinua (str.223-232) englishpdf 117 KB
Deborah Oliveros, Isabel Puga
Original scientific paper
 
A discrete boundary value problem in Banach spaces (str.233-239) englishpdf 94 KB
M. Dawidowski, I. Kubiaczyk, J. Morchalo
Original scientific paper
 
Univalence criteria for integral operators (str.241-245) englishpdf 75 KB
Dorin Blezu, Radu N. Pascu
Original scientific paper
 
n-Shape equivalence and triads (str.247-262) englishpdf 162 KB
Takahisa Miyata
Original scientific paper
 
A note on Blecher's characterization of Hilbert C* -modules (str.263-269) englishpdf 113 KB
Franka Miriam Brückler
Original scientific paper
 
Block diagonalization of nearly diagonal matrices (str.271-286) englishpdf 127 KB
E. Kovač Striko, K. Veselić
Original scientific paper
 
Nonuniform exponential unstability of evolution operators in Banach spaces (str.287-295) englishpdf 98 KB
Mihail Megan, Adina Luminita Sasu, Bogdan Sasu
Original scientific paper
 
Duality between stable strong shape morphisms and stable homotopy classes (str.297-310) englishpdf 152 KB
Qamil Haxhibeqiri, Slawomir Nowak
Original scientific paper
 
Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators (str.311-318) englishpdf 105 KB
Ogun Dogru, Nuri Ozalp
Original scientific paper
 
Visits: 6.165 *